What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 30, 8:53 PM CST, 57 minutes earlier.
Area forecast discussion, Jun 30, 8:53 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Wed Jun 30 2021
.UPDATE...
Monitoring a scattered line of thunderstorms, making it further
south than previously thought. Still enough instability and a few
boundaries to help set off thunderstorms this evening, especially
along the lakefront of eastern Wisconsin. No reason not to
believe a few of these storms will make it into Racine and Kenosha
counties by late evening. Will continue to monitor.
Otherwise, the sky will clear overnight with wind shift more to
the northeast by Thursday morning. Breezy conditions can be
expected through Thursday.
KPL
&&
.SHORT TERM...
(Issued 304 PM CDT Wed Jun 30 2021)
Tonight through Thursday night:
A back door cold front will drop through the area tonight, with
isolated showers and a rumble or two of thunder possible behind
the front, mainly in the east. Most places will likely be dry
overnight.
A shortwave will then move through on Thursday, bringing a small
chance for showers and maybe a storm or two. Moisture will be on
the decrease through the day behind the back door cold front,
which is expected to have moved through by daybreak. The west
half of the forecast area will have the best chance to see any
precip, where moisture and instability may hang on the longest.
Temps will be warmest west Thu, as onshore winds and cooler temps
aloft will keep it cooler east.
DDV
&&
.LONG TERM...
(Issued 304 PM CDT Wed Jun 30 2021)
Friday through Wednesday:
Surface high pressure will move overhead Friday, then slide
gradually southward over the weekend into early next week.
Meanwhile, an upper ridge will build into the area over the
weekend. This pattern will result in dry weather, plenty of
sunshine, and warming temps for the holiday weekend. High temps
could crack 90 as early as Saturday, with higher confidence in
hitting that mark Sunday and Monday. Dewpoints will be back on the
rise into the weekend, but for now it looks like they may top out
in the mid 60s...maybe upper 60s. This should keep heat indices
from getting out of hand, though it will still be toasty and
sticky with plenty of sunshine expected.
Shower/storm chances may return to the area by Mon night or
Tuesday as the upper ridge flattens and a shortwave moves trough.
This pattern should also help knock temps down a bit towards mid-
week, though plenty of time for the details to change this far
out.
DDV
&&
.AVIATION...
VFR conditions will exist for all locations after 06Z Thursday.
Even more decrease in cloud cover overnight, as surface wind
becomes more northeast. Strongest gusts will mainly occur from
KMKE-KENW.
KPL
&&
.MARINE...
(Issued 304 PM CDT Wed Jun 30 2021)
Areas of fog may linger into tonight, particularly across the
northern half of the lake. Weak low pressure will continue to
pass through the area into tonight. Light and sometimes variable
winds will eventually become northerly and breezy this evening and
overnight as a back door cold front drops through.
The northerly winds will increase Thursday, with a few gusts to
30 knots possible across southern portions of the lake. Higher
waves will build across the southern half of the lake as a result.
Left the Small Craft Advisory timing as is for now. Winds will
remain breezy Friday, but will be generally lighter as high
pressure of 30.1 inches builds into the area.
DDV
&&
.BEACHES...
(Issued 304 PM CDT Wed Jun 30 2021)
Persistent north to northeast winds will build high waves of 4 to
6 feet by Thursday afternoon. Waves will begin to subside Friday
morning, but undercurrents will remain a concern through the
afternoon until winds calm down. The forecast remains on track for
a high swim risk during this period.
Waves should not be as high near Sheboygan, so continued to leave
out this northern zone for now. It looks like a Moderate Swim
Risk there.
DDV
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ060-WIZ066-WIZ071-WIZ072...1 PM
Thursday to 10 PM Friday.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...1 PM
Thursday to 1 PM Friday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jun 30, 1:30 PM CST, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
230 PM CDT Wed Jun 30 2021
WIZ046-047-051-052-056>060-062>072-011930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
230 PM CDT Wed Jun 30 2021
This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.
.DAY ONE...Tonight
There is a small chance for thunderstorms through tonight.
.DAYS TWO THROUGH SEVEN...Thursday through Wednesday
There is a high swim risk Thursday afternoon through Friday. Life
threatening waves and currents are expected. Stay out of the
water, and stay away from dangerous areas like piers and
breakwalls.
There is a small chance for thunderstorms for inland areas on
Thursday. Chances for storms return Monday and Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
LMZ643>646-011930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
230 PM CDT Wed Jun 30 2021
This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.
.DAY ONE...Tonight
Patchy fog is possible through this evening.
There is a small chance for thunderstorms into tonight.
.DAYS TWO THROUGH SEVEN...Thursday through Wednesday
Gusty north to northeast winds and resultant waves are expected to
reach Small Craft Advisory levels Thursday afternoon into Friday
morning in the wake of a cold front.
There will be a chance for thunderstorms early next week.
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-011930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
230 PM CDT Wed Jun 30 2021
This Hazardous Weather Outlook is for the open waters of Lake Michigan.
.DAY ONE...Tonight
Areas of fog are possible into early tonight.
There is a small chance of thunderstorms through tonight.
.DAYS TWO THROUGH SEVEN...Thursday through Wednesday
There will be a chance for thunderstorms early next week.
DDV
www.weather.gov/mkx
In the hours before
Special weather statement, Jun 30, 6:29 PM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
729 PM CDT Wed Jun 30 2021
WIZ052-010100-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHEBOYGAN COUNTY...
At 728 PM CDT, a strong thunderstorm was located over Kohler, or over
Sheboygan, moving southeast at 25 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Kohler, Gibbsville and Haven.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4368 8770 4361 8776 4371 8792 4385 8776
4384 8773 4381 8773 4376 8770 4374 8771
4370 8770
TIME...MOT...LOC 0028Z 314DEG 23KT 4374 8777
STUMPFSpecial weather statement, Jun 30, 7:02 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
802 PM CDT Wed Jun 30 2021
WIZ052-059-060-010130-
Sheboygan-Washington-Ozaukee-
...A STRONG THUNDERSTORM WILL AFFECT OZAUKEE...EASTERN WASHINGTON AND
SOUTHWESTERN SHEBOYGAN COUNTIES...
At 802 PM CDT, a strong thunderstorm was located near Kewaskum,
moving southeast at 25 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
West Bend, Mequon, Grafton, Cedarburg, Port Washington, Jackson,
Saukville, Kewaskum, Germantown, Fredonia, Newburg, Beechwood,
Waubeka, Fillmore, Kirchhayn, Boltonville and Keowns.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4337 8788 4331 8789 4321 8807 4350 8831
4354 8823 4354 8816 4358 8816 4361 8811
4342 8784
TIME...MOT...LOC 0102Z 322DEG 20KT 4351 8815
STUMPFSpecial weather statement, Jun 30, 7:30 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
830 PM CDT Wed Jun 30 2021
WIZ058>060-010215-
Dodge-Washington-Ozaukee-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OZAUKEE...WASHINGTON
AND EAST CENTRAL DODGE COUNTIES...
At 829 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Fredonia to near Iron Ridge.
Movement was southeast at 20 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
West Bend, Mequon, Hartford, Grafton, Cedarburg, Port Washington,
Jackson, Slinger, Saukville, Thiensville, Germantown, Belgium,
Fredonia, Newburg, Iron Ridge, Richfield, Addison, Rubicon, Woodland
and Nenno.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4346 8780 4337 8788 4330 8789 4324 8791
4321 8842 4346 8858 4351 8780 4350 8779
TIME...MOT...LOC 0129Z 323DEG 18KT 4345 8790 4342 8843
STUMPFLocal storm report, Jun 30, 7:41 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FUNNEL CLOUD 1 E JACKSON 43.32N 88.14W
06/30/2021 WASHINGTON WI TRAINED SPOTTER
SPOTTER REPORTS STORM HAS PRODUCED A FEW
FUNNELS BUT NOTHING MADE IT MORE THAN HALF
WAY TO THE GROUND.
&&
STUMPFSpecial weather statement, Jun 30, 8:05 PM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
905 PM CDT Wed Jun 30 2021
WIZ059-060-065-066-010300-
Waukesha-Milwaukee-Washington-Ozaukee-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OZAUKEE...
MILWAUKEE...NORTHEASTERN WAUKESHA AND SOUTHERN WASHINGTON COUNTIES...
At 904 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Thiensville to near Okauchee Lake.
Movement was southeast at 20 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Mequon, Cudahy, Whitefish Bay, Pewaukee,
Brown Deer, Sussex, St. Francis, Hartland, Delafield, Fox Point, Elm
Grove and Bayside.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4295 8830 4320 8842 4321 8842 4325 8791
4320 8790 4318 8788 4312 8790 4309 8787
4307 8787 4305 8789 4302 8790 4296 8785
TIME...MOT...LOC 0204Z 317DEG 15KT 4324 8790 4319 8842
STUMPFSpecial weather statement, Jun 30, 9:01 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Wed Jun 30 2021
WIZ065-066-071-010400-
Waukesha-Milwaukee-Racine-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
NORTHEASTERN RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 1000 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near New Berlin to St. Francis. Movement
was south at 20 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Milwaukee, Racine, Waukesha, West Allis, New Berlin, Greenfield, Oak
Creek, Muskego, South Milwaukee, Cudahy, Greendale, St. Francis,
Hales Corners, Sturtevant, Union Grove, West Milwaukee, Franklin,
Wind Lake, Raymond and Yorkville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4276 8777 4270 8777 4268 8813 4302 8826
4304 8790 4300 8789 4296 8785 4288 8785
4285 8783 4278 8775
TIME...MOT...LOC 0300Z 339DEG 16KT 4296 8817 4298 8785
STUMPF